Previous |  Up |  Next

Article

References:
[1] G. R. T. Hendry: The multiplicity of 1-factors in the square of a graph. J. Graph Theory 8 (1984), 399-403. MR 0754920 | Zbl 0545.05050
[2] A. M. Hobbs: Some hamiltonian results in powers of graphs. J. Res. Nat. Bur. Standards Sect. B 77 (1973), 1-10. MR 0337688 | Zbl 0262.05124
[3] R. H. Jeurissen: Magic graphs, a characterization. Europ. J. Combinatorics 9 (1988), 363-368. MR 0950055 | Zbl 0657.05065
[4] S. Jezný M. Trenkler: Characterization of magic graphs. Czechoslovak Math. J. 33 (1983), 435-438. MR 0718926
[5] L. Nebeský: On 2-factors in squares of graphs. Czechoslovak Math. J. 29 (1979), 588-594. MR 0548222
[6] J. Sedláček: Problem 27 in Theory of Graphs and Applications. Proc. Symp. Smolenice. 1963, pp. 163-164.
Partner of
EuDML logo